Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My 4 year old toy poodle just was diagnosed with diabetes and they have not yet determined the next step and I was wondering if I could use DIA-IONX with whatever my vet prescribes or alone without what my vet prescribes. I don't like all the side-effects assoc. with prescription meds. I appreciate your time. Thank you

Smartliving Guest asked this
April 4 at 3:20 PM

A:

Coaches
2

We recommend that you use insulin along with DIA-IONX if the blood sugar is quite high . DIA-IONX can help with the symptoms of diabetes and help support the pancreas, liver, and kidneys. It takes time to get healing to occur and so that is why one should use insulin to keep the blood sugar at an acceptable level. Initially start with a half dose of DIA-IONX twice daily on the breakfast and supper meals. After you see improvement then you can switch to a whole dose on one of the meals. It is also good to combine it with other supplements such as PROBIOTICS and OMEGA 3,6,9 . It is best to offer filtered water if there is chlorine in your tap water.

It is important to monitor blood glucose levels so that you will know when you need to talk to your veterinarian about adjusting your insulin dose if you will be giving insulin. If the body begins to make more functional insulin then you would need to lower your insulin dose so that you would not be overdosing. I think it is a good idea to check the urine glucose at home. If there is no sugar in the urine you would want your veterinarian to check the amount in the blood before giving another dose of insulin. Diet and timing of meals will also affect glucose levels.

Dr. Char Wilson, DVM Health Coach answered
April 6 at 12:00 AM

Thank you Dr. Wilson for getting back to me. My 4 year old poodle had a glucose number of 509 and they did a sonogram and talked me into leaving her there for a few days to do insulin and adjust doses. When I dropped her off on Fri morning she was her usual bouncy self, playing with her toys barking for a treat and alert. They called on Sat and Sun and told me that she was receiving 3 u of insulin and was doing well and eating and alert. I was supposed to collect her Monday morning and they called and said was not feeling well, and they wanted to keep her another day but I could come visit her. When I got there, she could hardly walk, her eyes were dazed and she could barely keep her head up. Her breathing is labored and very lethargic. The vet was surprised, as was I, that this was the same dog that I dropped off on Friday and the dog she was describing to me over the phone Sat/Sun. They did her blood and her number was 210 and an xray and there was no pneumonia. They put her on fluids while I was there.

I did order test strips and DI-IONX. I am just not sure, as of Today (Monday) she is not eating so giving insulin doesn't seem to be happening although she did tell me that even though she vomited this morning and didn't eat she got insulin. I am concerned and not sure what is going on.

RESPONSE: I am sorry your dog is not responding to treatment normally. Please keep us updated. There might be some additional supportive holistic measures that you could do once you have her home.

Dr. Char Wilson, DVM Health Coach answered
April 12 at 12:00 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q6147

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback